# SDR AALA202506057235

- Difficulty date: March 11, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE OVERHANG TOP SKIN PANEL LOWER SURFACE AT LEVEL WS 5512 AND RIB 10. REPAIRED SKIN PANEL PER EA 363136.
